# SDR 04FDEA02075

- Difficulty date: July 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 12,843 hours, 6,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPT RT NR 2 SEAT TRACK BETWEEN FR45 AND 54 HAS CORROSION AT FR45, 46.2, 49,   53.8,  52.  REF SNRM N00454.  REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW A 300/600 SRM 51-72-10.
